# SDR SWAA2021071316694

- Difficulty date: September 16, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A37008
- Part serial: 000176
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B AFT FLAP UPPER SURFACE IS DELAMINATED FROM I/B END TO 17' O/B FROM I/B END. / REMOVED & REPLACED RT OB AFT FLAP IAW MM 27-51-22-000-801 AND MM 27-51-22 400-801 ADJUSTMENT CHECK GOOD IAW MM 27-51-22-400-801 ALL TORQUES VERIFIED. (POS:RT O/B;TAG NO.:737643;P/N OFF/ON:113A3700-8;S/N OFF:000176;S/N ON:00432)
